Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Tappering off


[Ta...]

Recommended Posts

Hey all I have been on klonopin for about 8 years, I have been tappering off of 1 mg for around 1 year now... I am down to 1/4 of a 0.5mg pill. I'm sorry I don't know what that dose would be. I joined this group for withdrawal support.

My current  withdrawal symptoms are gastritis and tingles. The tingles just started about a week ago while the gastritis has been happening since the beginning of the year. Around the time I dropped to 0.5 mg. I have other issues such as forgetfulness and severe panic attacks along with constant feeling of dome but right now my biggest concern is the tingling in the back face chest arms and head.

Also before I joined I read a few threads on here and I am so sorry for what everyone is going through but sp grateful I'm not alone and that I'm not actually going crazy.

Link to comment
Share on other sites

Hello Tapper123,

 

Welcome to Benzo Buddies! Congratulations on doing so well on your taper this far.

 

No, you are not alone and most definitely not going crazy. For some of us, withdrawal from benzos can be very challenging and can present with some very strong and strange symptoms. Everything you describe is very common for benzo withdrawal.

 

It looks like you are down to .125mg of klonopin. Many people find the lower doses to be more difficult as the body adjusts to having less of the medication.  What kind of taper plan are you following?  It is possible to slow the taper down to make things a bit more manageable. Klonopin is a very strong benzo so small amounts aren't actually that small.

 

I'll give you a link to the Withdrawal Support Board (during your taper). You can post there and receive feedback from others.

 

It really helps to know that others have walked this path before and understand what you are going through and we do, understand. We'll be here to support you as you finish your taper and recover.  Let us know how we can help.

 

Withdrawal Support (during your taper)

 

pianogirl  :)

Link to comment
Share on other sites

I don't know what my plan is, I go to the psych doctor every 3 months and they cut my pill by a quarter. Like I went from 1 mg to cutting that into 1/3 and let me tell you that was not easy! I took a piece of a pill mornkng afternoon and night then 3 months later she took another quarter away leaving me at taking 0.5 mg cutting it in half and taking half in the morning and half at night then 3 months later she cut that in halve leaving me taking half of 0.5 mg well because of covid i was on that dose for 6 months instead of 3, when she first dropped me down to half of 0.5 that's when the gastritis started happening. I thought she cut me down too fast. Anyway about a month and a half ago she cut me down to a quarter of 0.5 which I guess is 0.125 and now the tingling is happening throughout my body. Mostly back and chest. I'm so scared my next visit she will take me completely off instead of doing another cut. Mostly its the withdrawal symptoms of coming completely off that scares me. Sorry if I'm all over the place its late and my mind goes haywire at night, thats another thing... the scattered brain.
Link to comment
Share on other sites

Hello Tapper123,

 

I'm sorry your provider is not helping you with a good taper plan. Simply cutting the tablet is not a good idea, I know this from experience.

 

Klonopin is a very strong benzo so simply cutting pills means you are dropping large amounts at a time. 

 

If you have enough of the medication you can work on a smoother, slower taper. Is this possible?

 

Usually dose reductions are done by percentages, dropping no more than 5-10% every 10-14 days. I'll give you a link to the Planning Your Withdrawal Board for more information.

 

Planning Your Withdrawal (Taper Plans)

 

PG  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...